# SDR DALA2024041204385

- Difficulty date: April 10, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 137,147 hours, 20,520 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1562 S36-37l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 BULK CARGO SHEAR TIE FOUND CORROSION AT STA1562 BETWEEN S37L AND S36L , CORRECTIVE ACTION: THE DAMAGE SHEAR TIE REMOVED AND REPLACED AS PER B767-300 SRM 51-40-02. (0286236)
